# SDR 96ZZZM1097

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17789
- Make and model: Boeing 727232
- Aircraft serial: 20643
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Skin
- Condition: Delaminated
- Location: Rudder Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RUDDER TAB HAS DELAM AT UPPER TRAILING EDGE AND AT LOWER FACE.  INSTALLED FILLER/DOUBLER AND HONEY COMB TO UPPER RUDDER TAB.  INSTALLED HONEY COMB TO LOWER RUDDER TAB PER SRM 51-40-6.  FIBERGLASS HOT BOND REPAIRS.  (M)
